# SDR FDEA201008092893

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77953
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK, STA 1561 X=-8, CORRODED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1531 TO STA 1571 X=-8 AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV 43. REPAIR CLASSIFIED AS MAJOR AS GMM 6-2-100 REV 110.
